Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 350, Number 3
HTML articles powered by AMS MathViewer

Poisson transforms on vector bundles
An Yang PDF
Trans. Amer. Math. Soc. 350 (1998), 857-887
Algebraic transition matrices in the Conley index theory
Robert Franzosa and Konstantin Mischaikow PDF
Trans. Amer. Math. Soc. 350 (1998), 889-912
Metric completions of ordered groups and $K_0$ of exchange rings
E. Pardo PDF
Trans. Amer. Math. Soc. 350 (1998), 913-933
Sobolev estimates for operators given by averages over cones
Scipio Cuccagna PDF
Trans. Amer. Math. Soc. 350 (1998), 935-946
Equations in a free $\mathbf Q$-group
O. Kharlampovich and A. Myasnikov PDF
Trans. Amer. Math. Soc. 350 (1998), 947-974
Euler products associated to metaplectic automorphic forms on the 3-fold cover of $\mathrm {GSp}(4)$
Thomas Goetze PDF
Trans. Amer. Math. Soc. 350 (1998), 975-1011
Tight contact structures on solid tori
Sergei Makar-Limanov PDF
Trans. Amer. Math. Soc. 350 (1998), 1013-1044
On the elliptic equation $\Delta u+ku-Ku^p=0$ on complete Riemannian manifolds and their geometric applications
Peter Li, Luen-fai Tam and DaGang Yang PDF
Trans. Amer. Math. Soc. 350 (1998), 1045-1078
Galois rigidity of pro-$l$ pure braid groups of algebraic curves
Hiroaki Nakamura and Naotake Takao PDF
Trans. Amer. Math. Soc. 350 (1998), 1079-1102
Green’s function, harmonic transplantation, and best Sobolev constant in spaces of constant curvature
C. Bandle, A. Brillard and M. Flucher PDF
Trans. Amer. Math. Soc. 350 (1998), 1103-1128
On the equivariant Morse complex of the free loop space of a surface
Nancy Hingston PDF
Trans. Amer. Math. Soc. 350 (1998), 1129-1141
Dyadic equivalence to completely positive entropy
Adam Fieldsteel and J. Roberto Hasfura-Buenaga PDF
Trans. Amer. Math. Soc. 350 (1998), 1143-1166
The homological degree of a module
Wolmer V. Vasconcelos PDF
Trans. Amer. Math. Soc. 350 (1998), 1167-1179
Necessary conditions for optimal control problems with state constraints
R. B. Vinter and H. Zheng PDF
Trans. Amer. Math. Soc. 350 (1998), 1181-1204
Values of Gaussian hypergeometric series
Ken Ono PDF
Trans. Amer. Math. Soc. 350 (1998), 1205-1223
The possible orders of solutions of linear differential equations with polynomial coefficients
Gary G. Gundersen, Enid M. Steinbart and Shupei Wang PDF
Trans. Amer. Math. Soc. 350 (1998), 1225-1247
Bilinear operators on Herz-type Hardy spaces
Loukas Grafakos, Xinwei Li and Dachun Yang PDF
Trans. Amer. Math. Soc. 350 (1998), 1249-1275
A classification theorem for Albert algebras
R. Parimala, R. Sridharan and Maneesh L. Thakur PDF
Trans. Amer. Math. Soc. 350 (1998), 1277-1284